I have taken a small dose (0.25 mg) of clonazepam daily on and off for years. I take it because it has been proven to help with symptoms of mitral valve prolapse syndrome, aka dysautonomia, which I was diagnosed with in 1988. The dose I take is considered very low. You have to taper off of it when you want to discontinue, but I have done that several times through the years with no problem. When I had a bad bout of vertigo a few years back, I discovered that clonazepam, like it’s cousin Valium, is a good vestibular suppressant and it helped me cope with my dizziness. A couple of weeks ago, out of curiosity, I started tapering off to see how I could do without it. After a few days at 0.125 mg. half my regular dose, I noticed an increase in feelings of wonky head and imbalance. I went back to my regular amount and it improved. When it comes to dealing with ANs, my philosophy is anything that helps you function more normally without major detrimental effects is a good thing.